A sliding mode approach to H∞ synchronization of masterslave time-delay systems with Markovian jumping parameters and nonlinear uncertainties
Journal article, Peer reviewed
MetadataShow full item record
Original versionKarimi, H. R. (2012). A sliding mode approach to H∞ synchronization of masterslave time-delay systems with Markovian jumping parameters and nonlinear uncertainties. Journal of the Franklin Institute, 349(4), 1480-1496. doi: 10.1016/j.jfranklin.2011.09.015
In this paper, a sliding-mode approach is proposed for exponential H∞ synchronization problem of a class of masterslave time-delay systems with both discrete and distributed time-delays, norm-bounded nonlinear uncertainties and Markovian switching parameters. Using an appropriate LyapunovKrasovskii functional, some delay-dependent sufficient conditions and a synchronization law, which include the masterslave parameters are established for designing a delay-dependent mode-dependent sliding mode exponential H∞ synchronization control law in terms of linear matrix inequalities. The controller guarantees the H∞ synchronization of the two coupled master and slave systems regardless of their initial states. Two numerical examples are given to show the effectiveness of the method.
Author's version of an article published in the journal: Journal of the Franklin Institute. Also available from the publisher at: http://dx.doi.org/10.1016/j.jfranklin.2011.09.015